Follow
IstvŠn GaŠl
Title
Cited by
Cited by
Year
Diophantine equations and power integral bases
I GaŠl
Birkhauser Boston, 2002
218*2002
Integral bases and monogenity of pure fields
I GaŠl, L Remete
Journal of Number Theory 173, 129-146, 2017
832017
Computing all power integral bases of cubic fields
I GaŠl, N Schulte
Mathematics of computation 53 (188), 689-696, 1989
701989
Simultaneous representation of integers by a pair of ternary quadratic forms—with an application to index form equations in quartic number fields
I GaŠl, A Pethű, M Pohst
journal of number theory 57 (1), 90-104, 1996
551996
Index form equations in quintic fields
I GaŠl, K Gyűry
Acta Arithmetica 89 (4), 379-396, 1999
541999
On the resolution of index form equations in quartic number fields
I GaŠl, A Pethű, M Pohst
Journal of symbolic computation 16 (6), 563-584, 1993
541993
Index form equations in sextic fields: a hard computation
Y Bilu, I GaŠl, K Gyűry
Acta Arithmetica 115, 85-96, 2004
532004
Power integral bases in orders of composite fields
I GaŠl, P Olajos, M Pohst
Experimental Mathematics 11 (1), 87-90, 2002
492002
On the Resolution of Index Form Equations in Biquadratic Number-Fields: III. The Bicyclic Biquadratic Case
I GaŠl, A Petho, M Pohst
Journal of Number Theory 53 (1), 100-114, 1995
481995
Power integral bases in algebraic number fields
I GaŠl
Ann. Univ. Sci. Budapest. Sect. Comp 18, 61-87, 1999
441999
Computing all power integral bases in orders of totally real cyclic sextic number fields
I GaŠl
Mathematics of computation 65 (214), 801-822, 1996
421996
Binomial Thue equations and power integral bases in pure quartic fields
R LŠszlů
DETEP, 2014
392014
On the resolution of index form equations in biquadratic number fields, I
I GaŠl, A PethŲ, M Pohst
Journal of Number Theory 38 (1), 18-34, 1991
381991
On the indices of biquadratic number fields having Galois groupV4
I GaŠl, A PethŲ, M Pohst
Archiv der Mathematik 57 (4), 357-361, 1991
371991
On the resolution of relative Thue equations
I GaŠl, M Pohst
Mathematics of computation 71 (237), 429-440, 2002
342002
Power integral bases in a parametric family of totally real cyclic quintics
I GaŠl, M Pohst
Mathematics of computation 66 (220), 1689-1696, 1997
341997
On the resolution of index form equations in sextic fields with an imaginary quadratic subfield
I GaŠl, M Pohst
Journal of Symbolic Computation 22 (4), 425-434, 1996
301996
Computing elements of given index in totally complex cyclic sextic fields
I GaŠl
Journal of Symbolic Computation 20 (1), 61-69, 1995
291995
On the resolution of index form equations in biquadratic number fields, II
I GaŠl, A PethŲ, M Pohst
Journal of Number Theory 38 (1), 35-51, 1991
271991
Non-monogenity in a family of octic fields
I GaŠl, L Remete
262017
The system can't perform the operation now. Try again later.
Articles 1–20